# SDR CA001107009

- Difficulty date: October 29, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Damaged
- Location: Engine
- Component: Engine, Ge, CF343A1
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A, E

## Discrepancy

(CAN) CREW REPORTED NR 1 ENGINE VIBRATION AFTER TAKEOFF FOLLOWED BY UNCOMMANDED ENGINE STOPPAGE.BOROSCOPE INSPECTION REVEALED EXTENSIVE COMPRESSOR DAMAGE.
